Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A Liouville-type theorem on halfspaces
for the Kohn Laplacian


Author: Francesco Uguzzoni
Journal: Proc. Amer. Math. Soc. 127 (1999), 117-123
MSC (1991): Primary 31C05, 31B05, 35J15
MathSciNet review: 1458268
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Delta _{ \mathbb{H}^{n}}$ be the Kohn Laplacian on the Heisenberg group $ \mathbb{H}^{n}$ and let $\Omega$ be a halfspace of $ \mathbb{H}^{n}$ whose boundary is parallel to the center of $ \mathbb{H}^{n}$. In this paper we prove that if $u$ is a non-negative $\Delta _{ \mathbb{H}^{n}}$-superharmonic function such that

\begin{displaymath}u\in L^{1}(\Omega),\end{displaymath}

then $u\equiv 0$ in $\Omega$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 31C05, 31B05, 35J15

Retrieve articles in all journals with MSC (1991): 31C05, 31B05, 35J15


Additional Information

Francesco Uguzzoni
Affiliation: Dipartimento di Matematica, Università di Bologna, Piazza di Porta S. Donato 5, 40127 Bologna, Italy
Email: uguzzoni@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9939-99-04519-0
PII: S 0002-9939(99)04519-0
Keywords: Heisenberg group, Kohn Laplacian, superharmonic functions, halfspaces
Received by editor(s): February 18, 1997
Received by editor(s) in revised form: April 30, 1997
Communicated by: Jeffrey B. Rauch
Article copyright: © Copyright 1999 American Mathematical Society